I have been takeing 300mg of ultram every day as well as klonipin ans lexapro and benadryl to sleep. I receantly began takeing Lamoctal and I am not sure of what is causeing it but my mood swings are increadiable. I also have BPD and have been picking and harmong myself to releive stress. I am griveing the loss of my son. I lost custody of him to his father.
My husband has a mental disorder also ans I drive him litrely out of his mind. Is Ultram makeing me crazy? Is it? I know when I get off IF i get off it life is going to be a liveing hell for a few weeld, but I dont want to speak to my Pdoc to get it taken away eather! One of theese pills is makeing me nuts or am I just on the wrong meds???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.